Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: energy problems - stimulants pooping out Mila S

Posted by blondegirl47 on July 31, 2003, at 12:13:50

In reply to energy problems - stimulants pooping out, posted by Mila S on July 29, 2003, at 19:11:52

I am also having this problem. Sounds like we both need a medication holiday. Its hard to find the time to be a lump for 2 or 3 days :)

When I took straterra it made me so tired, I could only take it at bed time.

Blondegirl


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blondegirl47 thread:246552
URL: http://www.dr-bob.org/babble/20030728/msgs/247034.html